# SDR UALA2012032701938

- Difficulty date: March 27, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 49,203 hours, 13,302 cycles
- Engine: Pwa PW4056
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE, TE FLAP DISAGREE DISPLAYED, TRAILING EDGE LIGHT ILLUMINATED WHEN ANY T/E FLAP POSITION SELECTED.  FLAPS FAIL TO MOVE TO SELECTED POSITION.  CREW REPORTED T/E FLAP DISAGREE EICAS WHEN FLAP HANDLE AT 20.  ALT LOWERED TO 20 FOR LANDING PER CHECKLIST.  ACCOMPLISHED BITE ON FSEU.  FLAP OPERATIONAL CHECK WITH C1 AND C2 PUMPS NORMAL.  NO EICAS OR CAUTION MESSAGES DISPLAYED.  NO DISAGREE LIGHT ILLUMINATED DURING OPERATION.
